# SDR CA960129010

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 2781006455
- Condition: Fractured
- Location: Hyd Sys
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)#4 ALUMINUM TUBE FOUND FRACTURED AT THE FLARE. ALL HYDRAULIC FLUID DUMPED AS A RESULT. CREW NOTED 0 PSI AND CARRIED OUT EMERGENCY GEAR EXTENSION. FLAPLESS LANDING MADE.
